advertisement
Question
Posted by: Suzette | 2008/05/29

Depression linked to the pill?

I have been on the pill since university and since university I have felt depressed and been off and on anti-depressants, is it possible for the pill to be causing my depression? Besides going off the pill is there any advice you can give?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It is certainly possible, and most varieties of pill increase the risk of Depression. A gynae may be able to choose a variety of p[ill which minimizes this risk, and of course, while on whatever pill, treatment for Depression, with antidepressants and CBT counselling, still works

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Suzette | 2008/05/30

I have been on the pill for 7 years now and it hasn't been the same one. I am on Yasmin now, well I was on Yasmin, I have gone off it because I seriously think it was causing all the problems. I decided this after a friend told me she cannot use the pill because it causes her to feel depressed. I am currently on anti-depressants so hold thumbs!

Reply to Suzette
Posted by: Maria | 2008/05/29

For how many years have you been on the pill? Was it the same one all the time or have you tried different ones?

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement